# SDR UALA2012071703870

- Difficulty date: July 17, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 64,343 hours, 23,707 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Severed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MID LAVATORY THRESHOLD.  FLAT CONDUCTOR IS SEVERED WHERE CONDUCTOR CROSSES EEL TRACK.  CLEANED JAGGED EDGES FROM EMERGENCY LIGHT.
